Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » Can Yeast Infections Cause Spotting?

 - UBBFriend: Email this page to someone!    
Author Topic: Can Yeast Infections Cause Spotting?
Niecy
Neophyte
Member # 44604

Icon 1 posted      Profile for Niecy     Send New Private Message       Edit/Delete Post 
Ive had a yeast infection before and i used Vagisil to help with it which worked really quickly with the symptoms but now i have a yeast infection [ or atleast i think its a yeast infection ] and i decided to use Monistat because i was told Vagisil doesnt cure it it just helps with symptoms. During this yeast infection im sorta spotting which started a few hours ago. Is it normal for yeast infections to cause spottings or could it be the Monistat? My mom and sister has used Monistat before and they have never had this problem. Also it feels like its not making it get any better but ive only been treating myself since last night. If it helps i have no STDs or STIs, i havent currently had sex, ive had this yeast infection like thing for maybe a week and it slowly got worse, I recently had a UTI a few weeks ago [ like a 2 weeks before these symptons appeared ] and now it feels like i sorta have a yeast infection but a UTI. I have all the yeast infection symptons though and only this weird urge to pee but only a little pee comes out. Before i started using the Monistat, 2 days before i took AZO UTI pills because i thought it was still the UTI that never went away because for the days prior to that it felt like it didnt clear up.
Posts: 38 | From: Georgia | Registered: Nov 2009  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Did you have that UTI or either of your yeast infections diagnosed by a doctor? If you've been self-diagnosing, I'd really suggest that you stop treating yourself and make an appointment to be seen by a doctor. Only they can make an accurate diagnosis and prescribe you the right treatment.

Illness of any kind can cause spotting due to the stress it can put on the body, so that may be what's going on here.

[ 09-29-2010, 03:58 PM: Message edited by: September ]

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
Niecy
Neophyte
Member # 44604

Icon 1 posted      Profile for Niecy     Send New Private Message       Edit/Delete Post 
Yes i had the UTI diagnosed and one of the doctors told me that since im on birth control then that could cause me to have more yeast infections. Are there any forms of birth control that doesnt cause yeast infections because i dont think i can deal with this kind of stuff too much. Im goig crazy from these symptoms.
Posts: 38 | From: Georgia | Registered: Nov 2009  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Okay. So you have had the UTI diagnosed, but not the yeast infections? Since the yeast infection isn't going away, and it looks like your UTI might have come back as well, I still suggest that you go ahead and make an appointment to see your gynecologist.

Birth control doesn't cause yeast infections, but some types of birth control can make one more prone to them. If you've been having more yeast infections since starting this form of bc, you can talk to your doctor about trying you on a different kind.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3